Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on partitions modulo $ 5$

Author: Morris Newman
Journal: Math. Comp. 21 (1967), 481-482
MSC: Primary 10.48
MathSciNet review: 0227127
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society